MathSciNet Relay Station
MathSciNet bibliographic data
MR579578 (81j:58067) 58F17 (58F15)
Guillemin, V.; Kazhdan, D. On the cohomology of certain dynamical systems. Topology 19 (1980), no. 3, 291–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement